Home Publications Undergraduates Postgraduates Postdocs Calendar Contact

STAFF
  Jeroen Lamb  
  Martin Rasmussen  
  Dmitry Turaev  
  Sebastian van Strien  
RESEARCHERS
Mike Field
POSTDOCS
Vasso Anagnostopoulou
Davoud Cheraghi
Trevor Clark
Tiago Pereira
Nicholas Sharples
Doan Thai Son
Kevin Webster
PHD STUDENTS
Alex Athorne
Mark Callaway
Maximilian Engel
William Giles
Konstantinos Kourliouros
Dongchen Li
Giuseppe Malavolta
Julian Newman
Cezary Olszowiec
Francesco Ricci
Matteo Tanzi
VISITORS
Anna Maria Cherubini
Yuzuru Sato
Bill Speares
RELATED STAFF
Mauricio Barahona
Jaap Eldering
John Elgin
Darryl Holm
Greg Pavliotis


PROFESSOR JEROEN LAMB

Jeroen Lamb

Professor in Mathematics

 
 

Phone: +44(207)59-48502
Room: 638 Huxley Building

PHD STUDENTS
Alex Athorne
Mark Callaway
Maximilian Engel
William Giles
Konstantinos Kourliouros
Julian Newman
Francesco Ricci

POSTDOCS
Tiago Pereira
Doan Thai Son

Admin

Teaching

Research

Recent publications (all)

  • Jürgen Knobloch, Jeroen S. W. Lamb and Kevin N. Webster, Using Lin's method to solve Bykov's problems, to appear in: Journal of Differential Equations. DynamIC Preprint 2014-3
  • Mark Callaway, Thai Son Doan, Jeroen S. W. Lamb, and Martin Rasmussen, The dichotomy spectrum for random dynamical systems and pitchfork bifurcations with additive noise. DynamIC Preprint 2013-4
  • Jeroen S. W. Lamb, Martin Rasmussen, and Christian S. Rodrigues, Topological bifurcations of minimal invariant sets for set-valued dynamical systems, to appear in: Proceedings of the American Mathematical Society. DynamIC Preprint 2013-3
  • Tiago Pereira, Sebastian van Strien, and Jeroen S. W. Lamb, Dynamics of coupled maps in heterogeneous random networks. DynamIC Preprint 2013-1
  • Sergey V. Gonchenko, Jeroen S. W. Lamb, Isabel Rios, and Dmitry Turaev, Attractors and repellers in the neighborhood of elliptic points of reversible systems, Rossiĭskaya Akademiya Nauk. Doklady Akademii Nauk 454, 4 (2014), 375−378. MathSciNet
  • Kamaludin Dingle, Jeroen S. W. Lamb, and Joan-Andreu Lázaro-Camí, Knudsen's law and random billiards in irrational triangles, Nonlinearity 26, 2 (2013), 369−388. Article MathSciNet